Works matching DE "TOPOLOGICAL manifolds"
Results: 140
Gravity and the Noncommutative Residue for Manifolds with Boundary.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 37, doi. 10.1007/s11005-007-0147-1
- By:
- Publication type:
- Article
Super-measures and finitely defined topological measures.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 33, doi. 10.1023/A:1024549126938
- By:
- Publication type:
- Article
EXISTENCE OF EQUILIBRIUM ON A MANIFOLD.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 4, p. 545, doi. 10.1287/moor.9.4.545
- By:
- Publication type:
- Article
Generic primal-dual solvability in continuous linear semi-infinite programming.
- Published in:
- Optimization, 2008, v. 57, n. 2, p. 239, doi. 10.1080/02331930701779872
- By:
- Publication type:
- Article
On ϕ-pseudo symmetric LP-Sasakian manifolds with respect to quarter-symmetric non-metric connections.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2016, v. 20, n. 2, p. 151, doi. 10.12697/ACUTM.2016.20.13
- By:
- Publication type:
- Article
Topological Invariants and Anyonic Propagators.
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 28, p. 1933, doi. 10.1142/S0217732399002005
- By:
- Publication type:
- Article
PERTURBATIVE EXPANSIONS AROUND A STRING TOPOLOGICAL SECTOR AND THE EMERGING OF WORLDSURFACE GRAVITONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 23, p. 4355, doi. 10.1142/S0217751X09046035
- By:
- Publication type:
- Article
GENERATION OF CATALOGUES OF PL N-MANIFOLDS: COMPUTATIONAL ASPECTS ON HPC SYSTEMS.
- Published in:
- Scalable Computing: Practice & Experience, 2013, v. 14, n. 1, p. 5, doi. 10.12694/scpe.v14i1.823
- By:
- Publication type:
- Article
On Hyperbolic 3-Manifolds Obtained by Dehn Surgery on Links.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/573403
- By:
- Publication type:
- Article
On Maximal Ideals of Compact Connected Topological Semigroups.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/357816
- By:
- Publication type:
- Article
A Note on Topological Properties of Non-Hausdorff Manifolds.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/891785
- By:
- Publication type:
- Article
Del Pezzo Singularities and SUSY Breaking.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/630892
- By:
- Publication type:
- Article
On "All regular Landsberg metrics are always Berwald" by Z. I. Szabó.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2009, v. 14, n. 2, p. 50
- By:
- Publication type:
- Article
Homogeneous Lorentzian 3-manifolds with a parallel null vector field.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2009, v. 14, n. 1, p. 11
- By:
- Publication type:
- Article
A note on admissibility for unbounded bilinear control systems.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 2, p. 193, doi. 10.36045/bbms/1244038133
- By:
- Publication type:
- Article
Quasiconformal mappings of the motion group of the plane.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 5/6, p. 932, doi. 10.1134/S0001434613050325
- By:
- Publication type:
- Article
Relative preimage problem.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 272, doi. 10.1007/s11006-006-0136-1
- By:
- Publication type:
- Article
Degenerate topological line surface phonons in quasi-1D double helix crystal SnIP.
- Published in:
- NPJ Computational Materials, 2021, v. 7, n. 1, p. 1, doi. 10.1038/s41524-021-00667-6
- By:
- Publication type:
- Article
Asymptotically optimal importance sampling for Jackson networks with a tree topology.
- Published in:
- Queueing Systems, 2010, v. 64, n. 2, p. 103, doi. 10.1007/s11134-009-9139-4
- By:
- Publication type:
- Article
INTRODUCTORY COMMENTS.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2015, v. 52, n. 4, p. 543, doi. 10.1090/bull/1509
- By:
- Publication type:
- Article
POINCARÉ AND THE EARLY HISTORY OF 3-MANIFOLDS.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2012, v. 49, n. 4, p. 555, doi. 10.1090/S0273-0979-2012-01385-X
- By:
- Publication type:
- Article
NORMAL-MAP BETWEEN NORMAL-COMPATIBLE MANIFOLDS.
- Published in:
- International Journal of Computational Geometry & Applications, 2007, v. 17, n. 5, p. 403, doi. 10.1142/S0218195907002422
- By:
- Publication type:
- Article
Topological robotics: motion planning in projective spaces.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 34, p. 1853, doi. 10.1155/S1073792803210035
- By:
- Publication type:
- Article
Sobolev norms of automorphic functionals.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 40, p. 2155, doi. 10.1155/S1073792802101139
- By:
- Publication type:
- Article
Convex contact structures and fibered links in 3-manifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 9, p. 441, doi. 10.1155/S1073792800000246
- By:
- Publication type:
- Article
2015-2016 WINTER MEETING OF THE ASSOCIATION FOR SYMBOLIC LOGIC.
- Published in:
- 2017
- Publication type:
- Proceeding
Four-manifolds which admit Z[subp×Z[subp] actions.
- Published in:
- Forum Mathematicum, 2002, v. 14, n. 4, p. 495, doi. 10.1515/form.2002.023
- By:
- Publication type:
- Article
One-dimensional foliations on topological manifolds.
- Published in:
- Proceedings of the International Geometry Center, 2016, v. 9, n. 2, p. 1
- By:
- Publication type:
- Article
The Case of Complete Integrability in Three-Dimensional Dynamics of a Rigid Body Interacting with a Medium with the Inclusion of Rotary Derivatives of the Force Moment with Respect to the Angular Velocity.
- Published in:
- Doklady Physics, 2005, v. 50, n. 8, p. 414, doi. 10.1134/1.2039982
- By:
- Publication type:
- Article
Topological Manifold Space via Neutrosophic Crisp Set Theory.
- Published in:
- Neutrosophic Sets & Systems, 2017, v. 15, p. 18
- By:
- Publication type:
- Article
A TOPOLOGICAL INTERPRETATION OF THE COLOR CHARGE.
- Published in:
- Modern Physics Letters A, 2007, v. 22, n. 16, p. 1143, doi. 10.1142/S0217732307023547
- By:
- Publication type:
- Article
TOPOLOGICAL MASS IN SEVEN DIMENSIONS AND DUALITIES IN FOUR DIMENSIONS.
- Published in:
- Modern Physics Letters A, 2005, v. 20, n. 21, p. 1619, doi. 10.1142/S0217732305016749
- By:
- Publication type:
- Article
A Note on Noncommutative Chern–Simons Model on Manifolds with Boundary.
- Published in:
- Modern Physics Letters A, 2002, v. 17, n. 3, p. 141, doi. 10.1142/S0217732302006047
- By:
- Publication type:
- Article
Nambu-Poisson dynamics of superintegrable systems.
- Published in:
- Physics of Atomic Nuclei, 2007, v. 70, n. 3, p. 567, doi. 10.1134/S1063778807030179
- By:
- Publication type:
- Article
Nilpotent class field theory for manifolds.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2013, v. 89, n. 1, p. 15, doi. 10.3792/pjaa.89.15
- By:
- Publication type:
- Article
Weakly coprime factorization and state-feedback stabilization of discrete-time systems.
- Published in:
- Mathematics of Control, Signals & Systems, 2008, v. 20, n. 4, p. 321, doi. 10.1007/s00498-008-0034-z
- By:
- Publication type:
- Article
On the Gabai-Eliashberg-Thurston Theorem.
- Published in:
- Commentarii Mathematici Helvetici, 2004, v. 79, n. 3, p. 502, doi. 10.1007/s00014-004-0804-2
- By:
- Publication type:
- Article
An Analog of Bing's House in a Higher Dimension.
- Published in:
- Mathematical Intelligencer, 2015, v. 37, n. 2, p. 34, doi. 10.1007/s00283-014-9500-2
- By:
- Publication type:
- Article
A POSTMATHEMATICAL TOPOLOGY? OF STEM EDUCATION POLICY; Networks and Discursive Communities.
- Published in:
- SoJo Journal, 2017, v. 3, n. 1, p. 13
- By:
- Publication type:
- Article
Equivariant periodicity for compact group actions.
- Published in:
- Advances in Geometry, 2005, v. 5, n. 3, p. 363, doi. 10.1515/advg.2005.5.3.363
- By:
- Publication type:
- Article
Quotient Cohomology of Certain 1- and 2-Dimensional Substitution Tiling Spaces.
- Published in:
- Acta Physica Polonica: A, 2014, v. 126, n. 2, p. 438, doi. 10.12693/APhysPolA.126.438
- By:
- Publication type:
- Article
Scaling of the Thue–Morse Diffraction Measure.
- Published in:
- Acta Physica Polonica: A, 2014, v. 126, n. 2, p. 431, doi. 10.12693/APhysPolA.126.431
- By:
- Publication type:
- Article
Mapping the surgery exact sequence for topological manifolds to analysis.
- Published in:
- Journal of Topology & Analysis, 2017, v. 9, n. 2, p. 329, doi. 10.1142/S179352531750011X
- By:
- Publication type:
- Article
SURGERY DESCRIPTIONS AND VOLUMES OF BERGE KNOTS II:: DESCRIPTIONS ON THE MINIMALLY TWISTED FIVE CHAIN LINK.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2008, v. 17, n. 9, p. 1099, doi. 10.1142/S021821650800652X
- By:
- Publication type:
- Article
SURGERY DESCRIPTIONS AND VOLUMES OF BERGE KNOTS I:: LARGE VOLUME BERGE KNOTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2008, v. 17, n. 9, p. 1077, doi. 10.1142/S0218216508006518
- By:
- Publication type:
- Article
ON THE ADDITIVITY OF CROSSING NUMBERS OF GRAPHS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2008, v. 17, n. 9, p. 1043
- By:
- Publication type:
- Article
HYPERBOLIC KNOTS WITH THREE TOROIDAL DEHN SURGERIES.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2008, v. 17, n. 9, p. 1051, doi. 10.1142/S0218216508006543
- By:
- Publication type:
- Article
STRUCTURES OF SMALL CLOSED NON-ORIENTABLE 3-MANIFOLD TRIANGULATIONS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2007, v. 16, n. 5, p. 545, doi. 10.1142/S0218216507005439
- By:
- Publication type:
- Article
RECURRENCE FORMULAS FOR THE ALEXANDER POLYNOMIALS OF 2-BRIDGE LINKS AND THEIR COVERING LINKS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2006, v. 15, n. 2, p. 179, doi. 10.1142/S0218216506004403
- By:
- Publication type:
- Article
THE EFFECT OF MUTATION ON LINK CONCORDANCE, 3-MANIFOLDS, AND THE MILNOR INVARIANTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2006, v. 15, n. 2, p. 239, doi. 10.1142/S0218216506004415
- By:
- Publication type:
- Article